# SDR IXXA2023081701

- Difficulty date: August 17, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47022
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED IN THE RIGHT WING SKIN COMMON TO THE INBOARD MOST HOLE AT WINGLET STRINGER L6.5 MODIFICATION
